# SDR NOZR20120807001

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Filed by: Northrop Grumman Systems Corp., repair station NOZR888K
- Aircraft: N29NG
- Make and model: Beech 1900D
- Aircraft serial: UE303
- Aircraft time: 11,070 hours, 18,743 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Ground Wire
- Condition: Chafed
- Location: Gpws
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GPWS ANNUCIATOR FLICKERED INTERMITTENTLY DURING FLIGHT.  FOUND THE GROUND WIRE FOR THE ANNUCIATOR LIGHT CHAFE ON A STRINGER ON THE RIGHT SIDE OF THE CABIN AT FLIGHT STATION 330 BELT LINE 0 FLOORBOARD 172AT.
